Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Given Siphene and susten along with follicular and ovulation recording. Got periods, bloated stomach and cramps

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2002
Answered : 673 Questions
In this cycle (starting 11th May) I was given Siphene (from 15th May to 19th May) and with follicle monitoring and Hucog HP 0000, ovulation was recorded (25th may) but left on natural course along with prescription of taking 10 days Susten VT 200 (ended on 4th june), now my periods have started (8th june) but they are light with no good flow as compared to usual cycles. Its the 4th day now but my lower abdomen is all bloated with painful intermittent cramping and throughout my period I was on one tab of tremadol per day to relieve pain from cramping. I also suffer from endometrosis and had laproscopy last year to remove 5 cm chocolate cyst from right ovary.
Posted Sun, 30 Jun 2013 in Infertility Problem
Answered by Dr. Dattaprasad 49 minutes later

Welcome to XXXXXXX

Painful cramps might be due to many reasons. First, as you had ovulatory cycle with medicines, this itself can cause painful period. Second, as you had surgery for endometriosis, the recurrenc of endometriosis or adhesions formed due to endometriosis or adenomyosis might cause pain. These two conditions are not much harmful & you can continue tab tramadol as & when required. Third worrisome cause of pain is ectopic pregnancy, especially as you had reduced flow during menses. Though ectopic pregnancy won't manifest so early, it is always better to rule it out by blood test(serum beta hCG). You can do the test in any standard laboratory.

Let me know if you have other concerns.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor